# SDR SWIA201333986

- Difficulty date: June 24, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 31,116 hours, 44,095 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Support Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIRST FUEL ACCESS PANEL OTBD OF NACELLE AT RIB 15 LOWER SKIN CLIP JUST FWD OF ACCESS PANEL CRACKED AFT RIVET HOLE.  C-CHECK REPLACED LOWER SKIN SUPPORT CLIP ON RT WING FIRST FUEL ACCESS PANEL OTBD OF NACELLE AT RIB 15 LOWER SKIN CLIP JUST FWD OF ACCESS PANEL IAW SRM.
